# SDR CA140207003

- Difficulty date: January 28, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2213 · Flight Controller
- Part: Director
- Condition: Malfunctioned
- Location: Flight Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT DIRECTOR UNCOMMANDED CHANGE.  ON CLIMB, SPEED WENT FROM 280 KTS TO 040 KTS.
